# SDR REXA97138

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 654
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE TORQUE ROLLED BACK 20 PERCENT DURING TAKEOFF ROLL.  GROUND RAN BOTH ENGINES SEVERAL TIMES.  MADE 104 PERCENT TORQUE AND HELD ALL ENGINE PARAMETERS.  (M)
